Coverart for item
The Resource Semiclassical theory of shape resonances in quantum mechanics, P.D. Hislop and I.M. Sigal

Semiclassical theory of shape resonances in quantum mechanics, P.D. Hislop and I.M. Sigal

Label
Semiclassical theory of shape resonances in quantum mechanics
Title
Semiclassical theory of shape resonances in quantum mechanics
Statement of responsibility
P.D. Hislop and I.M. Sigal
Creator
Contributor
Subject
Member of
Series statement
Memoirs of the American Mathematical Society,
Series volume
no. 399
Semiclassical theory of shape resonances in quantum mechanics, P.D. Hislop and I.M. Sigal
Label
Semiclassical theory of shape resonances in quantum mechanics, P.D. Hislop and I.M. Sigal
Publication
Note
  • 'March 1989.'
  • 'Volume 78, number 399 (second of 3 numbers).'
Related Contributor
Related Location
Related Agents
Related Authorities
Related Subjects
Related Items
Bibliography note
Includes bibliographical references
http://library.link/vocab/cover_art
https://contentcafe2.btol.com/ContentCafe/Jacket.aspx?Return=1&Type=S&Value=9780821824627&userID=ebsco-test&password=ebsco-test
Dimensions
26 cm.
http://library.link/vocab/discovery_link
{'f': 'http://opac.lib.rpi.edu/record=b1180519'}
Extent
iv, 123 p.
Isbn
9780821824627
Lccn
89-182
Other physical details
ill.

Library Locations

    • Folsom LibraryBorrow it
      110 8th St, Troy, NY, 12180, US
      42.729766 -73.682577
Processing Feedback ...